# SDR REXA2012061700845

- Difficulty date: June 17, 2012
- Submitted: June 18, 2012
- Operation: Air carrier
- Aircraft: N8758D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7758
- Aircraft time: 21,037 hours, 18,706 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

3RD EMERGENCY OVERHEAD LIGHT CABIN CEILING INOPERATIVE.  RELAMPED 3RD OVERHEAD CABIN CEILING LIGHT IAW AMM 33-10-00.  OPS CHECKED GOOD.
